# SDR VNAA202103041112

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 14,297 hours, 12,994 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14191H1855
- Condition: Failed
- Location: Cockpit
- Part time: 14,297 hours, 12,994 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM FLIGHT DECK SMOKE FROM LOWER LEFT SIDE OF WINDSHIELD ON THE CA SIDE. INSPECTED CA WINDSHIELD IAW CRJ 900 AMM 56-11-01-210-80-A01-PSA. FOUND ARCING ON THE TERMINAL BLOCK. REMOVED THE SIDE STRAP IAW CRJ 900 AMM 56-10-05-000-801-A01 AND REMOVED THE CA WINDSHIELD IAW 900 AMM 56-11-01-000-801-A01. INSTALLED CA WINDSHIELD IAW CRJ 900 AMM 56-11-01-400-801-A01-PSA. OPS CHECK AND LEAK CHECK GOOD.
